... tired of sleeping all day long with other medications and when taking juice it take the sedation away and I function through out the day. I use to take 10mg but it made me have suicidal thoughts so I just take 5mg in the morning and I also take estroven for my menstraul and I'm not angry and mad and I am more calmer now even my family has noticed too. I don't wait 10minutes before drinking anything it helps to take the sedation away and then I take estroven too and it helped me to not get angry or mad that much and my family has noticed it too that I'm not in a pissed off mood.
It sounds like you found a good way to take your medication that helps you the most, good for you! I would be so happy if I could find a way to do what you have accomplished. I wasn't familiar with saphris so I looked it up and found it to be an antipsychotic. I take risperdal which is also an antipsychotic and makes me very sleepy - the way you felt when taking 10 mg.
I've always wondered about my hormone levels, it seems like my symptoms have gotten worse since menopause kicked in for me but no doctor has ever checked my hormone levels. I wish they would. It sounds like the estroven has really helped you too. I am going to insist that my doctor check my hormone levels next time I see him. Thanks for the idea! I'm thinking if my hormones weren't so out of whack that my psychiatric symptoms wouldn't be so bad. ??? Hmmm. Makes one wonder.
Thanks for the idea, I'm glad you found a way to make your medication work well for you. Cheers!
Hi, I was just wondering how you went from 10mg to 5mg? Did you cut the wafer ? I am about to reduce my dose to 5mg but the doctor isnt sure about cutting the wafer. Thanks for your help
These drugs are known for those effects, unfortunately. (Both the tiredness and the suicidal ideation). If your being pissed off is related to going through menopause, have you tried just the estroven?
Antipsychotic drugs are tremendously overprescribed; just because you got it from a doctor doesn't mean you ought to be taking it.
If you feel that it helps, and need to keep taking it -- you've made a good decision in cutting the dose -- people vary tremendously in their responses to drugs.
If you have weight gain or if there are adverse changes in your blood sugar (this should be checked regularly with any antipsychotic) you should strongly consider discontinuing it. Menopause is temporary, and feeling less pissed off is not worth getting diabetes!
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2013 • 5 answers
Updated 19 Nov 2017 • 5 answers
Updated 23 Nov 2013 • 3 answers
Updated 4 Feb 2015 • 1 answer
Updated 26 Feb 2017 • 1 answer